# SDR A6WA201305294975

- Difficulty date: May 13, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER OTBD SPRING SEAL IS CRACKED.   R & R CRACKED SEAL IAW SRM.
